# SDR DALA2022112907624

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,092 hours, 11,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 1R DOOR SLIDE WILL NOT DISARM. CORRECTIVE ACTION: PERFORMED OPS TEST OF 1R DOOR SLIDE ARMING LEVER. NO DEFECTS NOTED. (9837051)
